A Mathematical Programming Approach for Strategy Ranking

File Size Format
64341_1.pdf 102Kb Adobe PDF View
Title A Mathematical Programming Approach for Strategy Ranking
Author Farzipoor Saen, Reza
Journal Name Asia Pacific Management Review
Year Published 2009
Place of publication Taiwan
Publisher College of Management, National Cheng Kung University
Abstract Before working out their final strategic plan, managers must consider several feasible alternatives and contemplate various factors behind each of them. It is a very complicated task to rank the strategies. The objective of this paper is to propose a method that allows strategy to be evaluated on both ordinal and cardinal criteria on the one hand, and on the other hand is to use a method for ranking strategies without relying on weight assignment by decision makers. A numerical example demonstrates the application of the proposed method.
Peer Reviewed Yes
Published Yes
Publisher URI http://apmr.management.ncku.edu.tw/issue_detail.asp?id=97#
Copyright Statement Copyright APMR, 2009. This is the author's version of the Article. It is posted here by permission of APMR for your personal use. Not for redistribution. The definitive version was published in A Mathematical Programming Approach for Strategy Ranking, Asia Pacific Management Review, Volume 14, Issue 2, 2009, 109-120
Volume 14
Issue Number 2
Page from 109
Page to 120
ISSN 1029-3132
Date Accessioned 2010-08-13
Date Available 2010-10-08T06:55:47Z
Language en_AU
Faculty Griffith Business School
Subject Commerce, Management, Tourism and Services
URI http://hdl.handle.net/10072/34423
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1x

Show simple item record

Griffith University copyright notice